Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from gastric problem, stomach bulging, on R Cinex. Solution? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How can I help you ?
Doctor:I am doing well, thanks for asking
Doctor:Please proceed with your query
User:i mean i feel my stomach is bulging
User:kind of
User:always food partcls comes out
User:after having food
User:i was under tratmnet for one year
User:r cinex
Doctor:Since when do you the gastric problem ?
User:long time
Doctor:Do you mean to say since you were put on R cinex ?
User:so that time the dr told taht in ma stomch there is a swelling
User:acidity is also a problm
User:now medecine stoped
User:few days later i was having some pain in ma eyes then i went to a doctor & he told me that im having a syns problem thats why im getting the pain & al that
User:nad he had given some medicine
User:libirum 10
User:omez for acidity
Doctor:Are you still on the above medications ?
User:he is also telling that im over anxiety patient
User:just for five days
User:its over
User:some times i feel very restlesness
User:if i have choclte knw that wl come out after every twio three miniuts
User:for some times
User:the same with ice cream also
Doctor:Based on your history , I suspect you to have gastro-esophageal reflux disease
Doctor:In here the contents from the stomach reflux into the food pipe and then into the mouth
Doctor:The base cause for such a problem could be the past history of consuming Rcinex and anxiety
Doctor:I suggest you to take an antacid twice daily for a period of two weeks
User:earlier also i was having the same problem
User:i can ask anythng to you na
User:im sry
User:just asking
Doctor:Yes, please do ask
User:im a very very tensed person
User:i do worried about smal small thnigs
User:no concentration
User:i feel im filled wiht negativty
User:u knw last dec-2012 i met wt an accident ,very smal . some bike hit me
User:wt d grace of god i have svd ma life
User:now im very much afraid wt d vechicle
User:if i travel i feel like accident happen in front of me
User:kind of
User:other wise im a very bold girl , dont care about anythng
Doctor:That's good, you are strong
User:ma head very heavy ,o
User:ita feelings
User:but what i wl do these kinf od feelings
Doctor:Need not worry, the problem you have are simple
User:i feel im problamayic child
Doctor:No, its just the anxiety you have
Doctor:yoga and Meditation will solve your problem
User:realy :)
User:im confused
User:evry tme
Doctor:Meditation helps to alleviate stress and helps to control over mind
User:i love to sleep
User:dont like to go out roaming & ol
Doctor:It appears you are stressed out
User:when i have dne d ultra sound after the accident due the stomac pain its found that there is some folicles in ma ovry
Doctor:Follicles do exist normally in ovaries
User:bt im having homeo medecine for thta
Doctor:but if the follicles are bigger then you have to consider to examine and investigate further
User:doctor suggset me to take some 28 course medicine
User:but tdy i have started homeo
User:nw im having little head ace
User:very little bllod came from ma nose
User:very very little
User:due that synes
Doctor:Do take steam inhalations
Doctor:with eucalyptus in it
User:im feeling very sad , im always in medicine
User:please help me wt sme good suggestions
User:im fed up im a life
User:r cinex had two years
User:im okay
User:nw ha
User:stoped everythng
User:but this acidity
Doctor:Good to hear that,
Doctor:Is there anything I could be of help ?
User:this acidity
Doctor:Do take antacids daily for two weeks ,
Doctor:Gelusil is the better choice
User:why ths food coming out
Doctor:It is a reflux , caused due to acidity
Doctor:It will surely subside once you are on antacids
User:use \
User:what r d indications of anxity \
Doctor:I would consider Meditation would solve the anxiety without need for any medications
User:thnaks sir
User:tke cre
Doctor:You are welcome
Doctor:Thanks for using this service
Doctor:Bye for now
Doctor:take care
User:ha hahaah
User:i wl hav d medicine which u said
Doctor:Ok,Wish you good health
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor